# SDR SWIA201436589

- Difficulty date: March 2, 2014
- Submitted: March 5, 2014
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 27,444 hours, 25,251 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON APPROACH, WHEN GEAR HANDLE PLACE IN DOWN POSITION RECEIVED GEAR DISAGREE WARNING.  FLT 2909 INTERROGATED PSEU WITH NO FAULTS FOUND IAW AMM.  PERFORMED VLV PRIORITY TEST IAW AMM WITH NO FAULTS FOUND. PERFORMED OPERATIONS TEST & FUNCTIONAL TEST OF PSEU IAW AMM WITH NO FAULTS FOUND.  PERFORMED EMERGENCY EXTENSION WITH NO FAULTS FOUND IAW AMM.  SWUNG LG MULTIPLE TIMES WITH NO FAULT FOUND.
